# SDR CALA2025090308426

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 4,166 hours, 1,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R GIRT BAR JAMMED IN THE BRACKETS. FOUND NO DISCREPANCIES WITH THE GIRT BAR, IT WAS WRONGLY STOWED. OPERATES NORMAL.
